MathSciNet Relay Station
MathSciNet bibliographic data
MR595058 65D20
Shepherd, M. M.; Laframboise, J. G. Chebyshev approximation of $(1+2x)\,{\rm exp}(x\sp{2})\,{\rm erfc}\,x$ in $0\leq x<\infty $. Math. Comp. 36 (1981), no. 153, 249–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement